Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have itchy and painful intestines with itchy anus. What might be the cause?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
Itchy intestines, insides ache and itch and anus itchy almost all the time for 3 years I get no where with doctors in our area any help please .
Posted Tue, 10 Dec 2013 in Women's Health
Answered by Dr. Fatbardha Sejdini 53 minutes later
Brief Answer: Please refer to the following answer... Detailed Answer: Hi, First, please relax. I'd help you with some suggestions as following: - Perform examination of feces for ova/parasites - Do culture of feces for candida infection - check for hemorrhoids (internal or external) - run urine analysis - discuss the test results with the GI specialist Meanwhile, until the results of the tests are in, I'd recommend to - keep a good local hygiene (anus and vaginal area). - keep the area well cleaned and dried by using non scratchy tissue - Use moisturizers to and anti-itching OTC creams Hope it answered to your inquiry! If you have more concerns, do not hesitate to write me back your follow up question! I'd be happy to assist you further! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor